# SDR R61A201208140418

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 11,761 hours, 9,377 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, WITH TO-1 THRUST SET, STRONG ODOR/FUMES NOTICED UNTIL 1000 FEET.  WHEN BLEED 1 WAS PUSHED OUT ODOR/FUMES DISSIPATED.  THE ODOR/FUME WAS HAZARDOUS BUT STOPPED WHEN BLEED 1 WAS OFF.  PERFORMED HIGH POWER ENGINE RUNS WITH VALVE OPEN, UNABLE TO DUPLICATE ODOR OR FUMES.  OPS CHECK NORMAL WITH NO UNUSUAL ODOR, OK FOR SERVICE.  REF AMM 36-11-00/GEMM 72-00-0.
